Skip navigation
Please use this identifier to cite or link to this item:
Title: Numerical analysis of a cell dwarfism model
Authors: Abia Llera, Luis María
Angulo Torga, Óscar
López Marcos, Juan Carlos
López Marcos, Miguel Ángel
Issue Date: 2019
Publisher: Elsevier
Description: Producción Científica
Citation: Journal of Computational and Applied Mathematics, vol. 349, p. 82–92.
Abstract: In this work, we study numerically a model which describes cell dwarfism. It consists in a pure initial value problem for a first order partial differential equation, that can be applied to the description of the evolution of diseases as thalassemia. We design two numerical methods that prevent the use of the characteristic curve x = 0, and derive their optimal rates of convergence. Numerical experiments are also reported in order to demonstrate the predicted accuracy of the schemes. Finally, a comparison study on their efficiency is presented.
Keywords: Análisis numérico
Peer Review: SI
Sponsor: Junta de Castilla y León and European FEDER Funds (VA041P17)
Junta de Castilla y León (VA138G18)
Ministerio de Economía, Industria y Competitividad and European FEDER Funds (Project MTM2014-56022-C2-2-P)
Ministerio de Ciencia e Innovación (Proyect MTM2017-85476-C2-P)
Publisher Version:
Language: eng
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:DEP51 - Artículos de revista

Files in This Item:
File Description SizeFormat 
AALMLM_jcam19_open.pdf124,32 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

University of Valladolid
Powered by MIT's. DSpace software, Version 5.5